<< Previous Issue Kyungpook Mathematical Journal (Vol. 31, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 131—293
 Original Articles 
COMPLETE MAXIMAL SPACE-LIKE HYPERSURFACES OF AN ANTI-DE SITTER SPACE
U-Hang Ki1, Hyang Sook Kim2, Hisao Nakagawa3
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 131—141
AN INVENTORY MODEL AND ITS OPTIMIZATION
Eui Yong Lee, Won J. Park
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 143—150
OSCILLATORY PROPERTIES OF VOLTERRA INTEGRAL EQUATIONS

Hiroshi Onose

Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 151—154
DISTORTION THEOREMS FOR ALPHA-STARLIKE FUNCTIONS
Ming-Po Chen1, Shigeyoshi Owa2
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 155—159
ON VOLTERRA-FREDHOLM INTEGRAL EQUATIONS
A. A. S. Zaghrout
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 161—169
ON THE LIMIT-POINT CLASSIFICATION OF A WEIGHTED FOURTH ORDER DIFFERENTIAL EXPRESSIONS WITH COMPLEX COEFFICIENTS

M. F. EL-Zayat

Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 171—184
NEGATIVE DEFINITE KERNELS OF INFINITELY MANY VARIABLES
Hoda A. Ali
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 185—191
OPTIMAL CONTROL OF A SYSTEM GOVERNED BY VARIATIONAL INEQUALITIES FOR INFINITE ORDER ELLIPTIC OPERATOR
I. M. Gali, S. A. El-Zahaby
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 193—200
A WEAK PROJECTIVE COVER OF A MODULE

Young Soo Park, Hae Sik Kim

Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 201—205
ON SUBSOCLES OF S2-MODULES II
M. Zubair Khan, Mofeed Ahmad, Halim Ansari
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 207—217
Rotational Extended Triple Systems

Chung Je Cho

Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 219—234
ALMOST α-CONVEX QUASI-ORDERED SYNTOPOGENOUS SPACES
S. H. Chung
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 235—241
SEMI-IDEMPOTENTS IN THE GROUP RING OF A CYCLIC GROUP OVER THE FIELD OF RATIONALS
W. B. Vasantha
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 243—251
L2-TRANSVERSE HARMONIC FIELDS ON COMPLETE FOLIATED RIEMANNIAN MANIFOLDS
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 253—262
ON SPECIAL PROJECTIVE KILLING 2-FORM IN SASAKIAN MANIFOLDS
Jae-Bok Jun
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 263—268
A NOTE ON F-CLOSED SPACES
Takashi Noiri
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 269—273
TRANSNORMAL SYSTEMS ON KP2
Kwang Sung Park
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 289—292
FUNCTIONS BASED ON COMPACTNESS
M. E. Abd El-Monsef1, R. A. Mahmoud2, A. A. Nasef3
Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 275—287
CORRECTION TO "ON CYCLE DOUBLE COVER CONJECTURE" (K. M. J., Vol.30, No.2(1990),163-169)

Yongji Bae, Chan-Young Park

Kyungpook Mathematical Journal 1991 Vol. 31, No. 2, 293—293

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd